MAUDE Adverse Event Report: DATASCOPE CORP. CS100 INTRA-AORTIC BALLOON PUMP, REFURBISHED, ENGLISH,NON-UTS,INTL; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CS100 INTRA-AORTIC BALLOON PUMP, REFURBISHED, ENGLISH,NON-UTS,INTL; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-UC-3013-55
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that during routine check, the cs100 intra-aortic balloon pump (iabp) failed system test.There was no patient involvement.
 
Additional Manufacturer Narrative
Updated data: b4, g3, g6, h1, h2, h11.(type of investigation, investigation findings, investigation conclusions) a getinge field service engineer (fse) evaluated the unit for the reported malfunction.The fse performed a full inspection and system checks.No malfunction or non-conformance was identified.All calibrations were verified and passed successfully, and the unit was operated continuously for an additional three (3) hours without any recurrence of the reported issue.No fault logs were available, as no fault was observed during testing.No parts were replaced during this service activity.All functional and safety tests were performed and confirmed to meet factory specifications.
 
Event or Problem Description
N/a.

Brand Name
CS100 INTRA-AORTIC BALLOON PUMP, REFURBISHED, ENGLISH,NON-UTS,INTL
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key23310945
Report Number2249723-2025-0004341
Device Sequence Number5814327
Product Code DSP
UDI-Device Identifier10607567107875
UDI-Public(01)10607567107875
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K031636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 12/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-UC-3013-55
Device Catalogue Number0998-UC-3013-55
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2025
Supplement Date Received by Manufacturer12/17/2025
Initial Report FDA Received Date10/16/2025
Supplement Report FDA Received Date12/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown